Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2013 year

G. L. Litvinov, A. Ya. Rodionov, S. N. Sergeev, A. N. Sobolevski, “Universal algorithms for solving the matrix Bellman equations over semirings”, Soft Computing, 17:10 (2013), 1767–1785

Go to publication

Authors: Sobolevski A.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site